# SDR DALA2015061603803

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON THE CROSSBEAM SECTION CONNECTING FRAME 68 RT WAS FOUND.  PERFORMED VISUAL INSPECTION.  REPLACED THE CROSSBEAM SECTION IAW SRM 51-72-11 AND DWG D53474250.
